... for about 10 days. I had been taking a 60 mg pill and a 30 mg pill in order to equal 90 mg dosage. So basically what I did was finish the 60 mg pills then finish the 30 mg pills. The 3rd day off I was experiencing a little diarrhea then started feeling dizziness and kind of sick at stomach. 4th day still experiencing dizziness and slight nausea off and on. I thought I had a stomach bug. Have just realized it is withdrawals from Cymbalta. I still sleep well but waking up is hard. That is when the dizziness is worst. After reading other people's withdrawal symptoms I feel grateful that I haven't had other symptoms, then I think or am I just at the beginning. Can anyone give me suggestions on how to relieve the dizziness? And I don't understand what you are referring to as brain zaps. Can someone help me? I was on Cymbalta for about two years due to the stress of my job. Now I am retired and felt like I didn't need the Cymbalta. I am a breast cancer survivor and have to be careful of herbal supplements as my cancer was estrogen positive, so supplements with plant estrogen are not an option
No responses have yet been posted. Add your response to this question.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jan 2010 • 1 answer
Posted 30 Jun 2011 • 6 answers
Cymbalta at night or in morning? I just started Cymbalta yesterday morning and have been very tired?
Posted 5 May 2015 • 2 answers
Posted 30 Aug 2015 • 1 answer
Posted 11 Jul 2016 • 1 answer